# SDR REXA2013120502287

- Difficulty date: December 5, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 27,441 hours, 24,463 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE, DOWN, BOTH MAINS REMAINED UP, NOSE GEAR WAS DOWN.  QRH REQUIRED GEAR SELECT UP WAIT THEN DOWN THAT DID NOT WORK HAD TO USE MANUAL EXTENSION IAW QRH.  COMPLIED WITH PA 05-018 REV K SCENARIO, R & R MLG SELECTOR VLV IAW AMM 32-32-10. OPC & LEAK CHECKED GOOD.
